We examine the existence of a weak solution to a class of variational-hemivariational inequalities governed by a fractional Laplace operator. Moreover, an existence result is proved for a bilateral obstacle problem for a nonlocal hemivariational inequality. Our approach is based on a surjectivity result for pseudomonotone mappings, properties of Clarke’s subgradient, and the Moreau–Yosida approximation.
"Nonlocal elliptic variational-hemivariational inequalities." J. Integral Equations Applications 32 (1) 51 - 58, Spring 2020. https://doi.org/10.1216/JIE.2020.32.51